# SDR DU4R2006443

- Difficulty date: May 10, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ATTACH ANGLE IN AFT PIT BS 1320 RBL 6.  FABRICATED AND INSTALLED INTERCOSTAL ATTACH ANGLE 6.75 X 1.25  X 1.25 INCHES FROM 7075-T6 .063 IAW DELTA B757 SRM 51-30-01, 51-20-01, 51-10-2, 51-40-02 AND 51-00-00D.
